On Computation of Waveguide Scattering Matrices for the Maxwell System
Funkcionalʹnyj analiz i ego priloženiâ, Tome 49 (2015) no. 1, pp. 93-96
Cet article a éte moissonné depuis la source Math-Net.Ru
The Maxwell system is considered in a waveguide with perfectly conducting boundary having several cylindrical outlets to infinity. A minimizer of a quadratic functional serves as an approximation to a row of the scattering matrix. To construct such a functional, we solve an auxiliary boundary value problem in the bounded domain obtained by cutting off, at a distance $R$, the waveguide outlets to infinity. As $R$ tends to infinity, the minimizer $a(R, k)$ tends at exponential rate to the corresponding row of the scattering matrix.
Keywords:
truncated waveguide, quadratic functional, minimizer, exponential convergence.
@article{FAA_2015_49_1_a10,
author = {B. A. Plamenevskii and A. S. Poretskii and O. V. Sarafanov},
title = {On {Computation} of {Waveguide} {Scattering} {Matrices} for the {Maxwell} {System}},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {93--96},
year = {2015},
volume = {49},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_2015_49_1_a10/}
}
TY - JOUR AU - B. A. Plamenevskii AU - A. S. Poretskii AU - O. V. Sarafanov TI - On Computation of Waveguide Scattering Matrices for the Maxwell System JO - Funkcionalʹnyj analiz i ego priloženiâ PY - 2015 SP - 93 EP - 96 VL - 49 IS - 1 UR - http://geodesic.mathdoc.fr/item/FAA_2015_49_1_a10/ LA - ru ID - FAA_2015_49_1_a10 ER -
%0 Journal Article %A B. A. Plamenevskii %A A. S. Poretskii %A O. V. Sarafanov %T On Computation of Waveguide Scattering Matrices for the Maxwell System %J Funkcionalʹnyj analiz i ego priloženiâ %D 2015 %P 93-96 %V 49 %N 1 %U http://geodesic.mathdoc.fr/item/FAA_2015_49_1_a10/ %G ru %F FAA_2015_49_1_a10
B. A. Plamenevskii; A. S. Poretskii; O. V. Sarafanov. On Computation of Waveguide Scattering Matrices for the Maxwell System. Funkcionalʹnyj analiz i ego priloženiâ, Tome 49 (2015) no. 1, pp. 93-96. http://geodesic.mathdoc.fr/item/FAA_2015_49_1_a10/
[1] S. A. Nazarov, B. A. Plamenevskii, Ellipticheskie zadachi v oblastyakh s kusochno gladkoi granitsei, Nauka, M., 1991
[2] B. A. Plamenevskii, A. S. Poretskii, Algebra i analiz, 25:1 (2013), 94–155 | MR
[3] B. A. Plamenevskii, O. V. Sarafanov, Funkts. analiz i ego pril., 48:1 (2014), 61–72 | DOI | MR | Zbl
[4] B. A. Plamenevskii, A. S. Poretskii, O. V. Sarafanov, Algebra i analiz, 26:1 (2014), 128–164 | MR